MathSciNet Relay Station
MathSciNet bibliographic data
MR1804529 11M20 (11R42)
Soundararajan, K. Nonvanishing of quadratic Dirichlet $L$-functions at $s=\frac12$. Ann. of Math. (2) 152 (2000), no. 2, 447–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement